# SDR DALA2021020100583

- Difficulty date: January 29, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Cracked
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 CRACK DUMMY RAIL -Y81 LEVEL FR14 AT FWD GALLEY AREA.  CORRECTIVE ACTION REPLACED DUMMY RAIL PER A320 SRM 51-42-11.
